# SDR DALA2024030102904

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 84,603 hours, 32,438 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 RUDDER QUADRANT CONTROL X2 RODS UPPER ROD ENDS HAVE EVIDENCE OF PITTING/CORROSION. DOT-007/I-109. CORRECTIVE ACTION: REMOVED AND REPLACED (2) CONTROL RODS FROM RUDDER RATION CHANGER TO AFT QUADRANT IAW B757 AMM 27-21-12 AND PERFORMED SATISFACTORY OPS CHECK OF RRCA AND RUDDER TRIM SYSTEM IAW B757 AMM 27-21. (0223917)
